# SDR 2000ZZZM48

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT F/A SEAT TRACK CORRODED.  BLENDED OUT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND INSTALLED SEAT TRACK IAW EO NR E9 5300-013 R4.  (M)
